# SDR C2XA09IA123

- Difficulty date: May 11, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 20,600 hours, 15,652 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2117, THE CREW REPORTED AN ELECTRICAL SMELL NOTED DURING CRUISE FOR APPROXIMATELY THREE MINUTES.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, PERFORMED GROUND RUNS, PRESSURIZED THE AIRCRAFT, ACTIVATED MULTIPLE SYSTEMS ALL WITH NO DEFECTS NOTED, AND UNABLE TO DUPLICATE THE DISCREPANCY.  THE AIRCRAFT WAS SUBSEQUENTLY APPROVED FOR RETURN TO SERVICE.
